MathSciNet Relay Station
MathSciNet bibliographic data
MR2254870 (2007h:37068) 37F50 (30D05 33E05 37F10)
Hawkins, Jane M.; Look, Daniel M. Locally Sierpinski Julia sets of Weierstrass elliptic $\wp$ functions. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 16 (2006), no. 5, 1505–1520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement